# SDR AALA20151222012

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 73,638 hours, 38,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CARGO AFT DOOR, 2ND FROM BOTTOM FWD DOOR STOP IS CRACKED ON FWD SIDE OF DOOR.  R & R DOOR STOP PAD FITTING IAW AARD 51-00-05-1 & DWG 5910141.
